Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GORE GORE VIABAHN; ENDOVASCULAR PROSTHESIS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GORE GORE VIABAHN; ENDOVASCULAR PROSTHESIS
Catalog Number
VBJR072502A
Health Effect - Clinical Code
No Information (3190)
Date of Event
08/02/2016
Type of Reportable Event
Malfunction
Event or Problem Description
Stent-graft would not deploy.
New Search
Submit an Adverse Event Report
Brand Name
GORE VIABAHN
Common Device Name
ENDOVASCULAR PROSTHESIS
Manufacturer
(Section D)
GORE
flagstaff AZ 86003
MDR Report Key
5865507
Report Number
MW5063977
Device Sequence Number
10830471
Product Code
NIP
UDI-Device Identifier
00733132623792
UDI-Public
(01)00733132623792
Initial Reporter State
KS
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
08/05/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
04/29/2019
Device Catalogue Number
VBJR072502A
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
82 YR
Patient Weight
160